# SDR CA000810006

- Difficulty date: August 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460210E0164
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON INITIAL CLIMB, AFTER SELECTING THE LANDING GEAR UP, THE GEAR DISAGREE WARNING MESSAGE WAS POSTED ON EICAS. SHORTLY AFTER, HYD 3 LO PRESS CAUTION MESSAGE WAS POSTED. AIRCRAFT RETURNED TO DEPARTING AIRPORT. MAINTENANCE DISCOVERED THAT THE HYDRAULIC HOSE ASSEMBLY CONNECTING TO THE NOSE GEAR SELECTOR VALVE WAS DAMAGE WHICH CAUSED THE FLUID LOSS. HOSE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
